8 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik 3
zu den Filteroptionen8 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik
3
Algebraic K-Theory of generalized free products, part 1
In: The Annals of Mathematics (2), Jg. 108 H. 2, S. 135-2041978Algebraic K-Theory of generalized free products, part 2
In: Annals of Mathematics, Jg. 108 H. 2, S. 205-2561978Algebraic K-theory of topological spaces. I
In: Algebraic and geometric topology: proceedings of the Symposium in Pure Mathematics of the American Mathematical Society, held at Stanford University, Stanford, California, August 2 - 21, 1976, Jg. vol. 1, S. 35-601978An inequality for the weights of two families of sets, their unions and intersections
In: Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, Jg. 43 H. 3, S. 183-1851978Anneaux balancés
In: Comptes rendus hebdomadaires des séances de l' Académie des Sciences, Jg. 272, S. 1555-15581971Another note on a theorem of Minc on irreducible nonegative matrices
In: Linear and multilinear algebra, Jg. 6 H. 1, S. 61-621978Approximation o continuous functions in p-Adic Analysis
In: Journal of Approximation Theory, Jg. 15 H. 3, S. 190-2051975